# SDR CALA2017061601830

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 90,484 hours, 18,542 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL390, THE RT ENGINE OVERHEAT EICAS INDICATOR ILLUMINATED.  EMERGENCY DECLARED.  FOUND THE NR 2 ENGINE UPPER FIRE COMBUSTION & TURBINE CASE SENSOR MID CLAMP LOOSE IAW FIM TASK 26-11-00-815-803.  SECURED THE CLAMP IAW EIPC 26-11-01 ITEM 430.  WRENCH CHECKED ALL PRSOV & HS VALVE PNEUMATIC DUCT CLAMPS.  ACCOMPLISHED DUCT LEAK CHECK WITH FOIL, RAN THE NR 2 ENG AT HIGH POWER SEVERAL TIMES WITH NO OVERHEAT LIGHT DISPLAYED AND NO LEAKS NOTED.
